# SDR 2000ZZZX271

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL AT AIRPORT, GROUND RAN THE AIRCRAFT.  NR 2 ENGINE COULD ONLY OBTAIN 68 PERCENT N2 SPEED WITH THROTTLE IN THE FLY POSITION.  SHUT DOWN ENGINE, PERFORMED STATIC LEAK CHECK ON NR 2 ENGINE WITH NO LEAKS NOTED.  SUBMITTER RECOMMENDED GOVERNOR CHANGE.
